MAUDE Adverse Event Report: MEDLINE INDUSTRIES, INC. MEDLINE INDUSTRIES, INC.; SHOULDER W/POUCH II

MEDLINE INDUSTRIES, INC. MEDLINE INDUSTRIES, INC.; SHOULDER W/POUCH II
Model Number DYNJS0841
Health Effect - Clinical Code Blister (4537)
Date of Event 06/11/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Email received from rn administrator, (b)(4) ambulatory surgery center (b)(4) with additional information related to this reported incident.Reporter informs, that end user/patient had right shoulder arthroscopy, (b)(6) 2020.End user is reported to have allergies to latex and sensitivity to tape.End user has had two other reported similar procedures,(b)(6) 2016 left shoulder scope, no issues and (b)(6) 2020, right shoulder scope with capsular release without incident.Reporter states, during the procedure on (b)(6) 2020 end user experienced a reaction to the adhesive from the u-drapes upon removal of the adhesive from underneath her right axilla patient expressed pain and had a blister.Reporter states, end-user had multiple follow-up visits with the physician (dates unknown), and states the blister, redness and patient's reports of pain were present for several weeks.Reporter states, end user was prescribed a prednisolone cream.End-user is reported to be "having no issues." reporter states, there are no samples available for return and evaluation.Due to the reported incident, medical intervention and in an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.Investigation results: trending: trending was reviewed and there have been 1 additional reported complaint(s) for this issue in the past 6 months.Investigation summary: the account reported finding reaction from adhesive on drape.The reported issue occurred in item dynjs0841 (lot unknown).Based on the information provided, we are unable to confirm the reported issue without a photo or sample provided.
 
Event or Problem Description
It was reported, "a patient had a shoulder procedure done last week with a severe skin reaction, with wounds appearing like burns.".

Brand Name
MEDLINE INDUSTRIES, INC.
Common Device Name
SHOULDER W/POUCH II
Manufacturer (Section D)
MEDLINE INDUSTRIES, INC.
three lakes drive
northfield IL 60093
MDR Report Key11057961
Report Number1423395-2020-00047
Device Sequence Number3206531
Product Code OJH
UDI-Device Identifier10080196597567
UDI-Public10080196597567
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 12/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDYNJS0841
Device Catalogue NumberDYNJS0841
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/02/2020
Initial Report FDA Received Date12/22/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age52 YR
Patient Weight66